Since last Saturday I've been experencing a few moments with what feels like low blood sugar. Saturday on the way to lunch (I had eaten a dinky breakfast a few hours before and then did some volunteer cleaning somewhere) I began to feel lightheaded, hungry, anxious, hot, naseous,, shaky, "weak" legs, with really poor concentration. I honestly felt like in ten more minutes without anything then I probably would have fainted. About fifteen minutes after I started to eat I began to come around. A bit later in the day, before dinner, I felt similarly, but I sipped on a Gatorade (I was having a few cramps anyway) and that held me over until dinner and the rest of the evening, including when I went to take a walk.
I felt fine since until yesterday when I maybe felt a little off right before lunch, although nothing too bad and concerning, pretty normal--in fact I could just be making this up in retrospect and I was just hungry. And then right before dinner I felt pretty bad, but not nearly as bad as I did Saturday. It took about two hours after eating to really feel right again; although I am dealing with anxiety which can have similar symptoms, so I wasn't sure if I was just worried about there being a problem and causing some problems in my head. This morning I was hungry and felt a little weak; possibly expected but my legs had that weird weak feeling (which I consider a hallmark of low blood sugar, for my body at least). I ate on the way to work and I'm feeling fine although a little off--but then again, that could just be worry.
I've had a few other times in my life where I suddenly feel the way I did Saturday, and I would eat some crackers and peanut butter and feel like crap until fifteen or twenty minutes later. However, the last time that I recall it being like this was back in 2009, so it's been a while and rare--which is why last Saturday could be a fluke, I suppose, but maybe not.
Anyway, I thought Tasigna actually caused high blood sugar. Can it also cause low blood sugar? If so, is there an appropriate remedy?